View Full Version : Itchy temples

05-13-2013, 06:55 PM
Before I started any treatment my scalp used to itch like crazy in the areas that my hair was thinning. I've been using Nizoral every 3 days for about 6-7months and Regaine 5% foam for about 5-6months. Initially the itch stopped, hair stopped falling out and my hair thickened.
However in the past few weeks my scalp seems to be getting itchy, it doesnt burn like it used to but I'm wary nonetheless. Before I used to get an itchy hairline, now the itch is further back.
I recently switched from Regaine 5% to Rogaine 5% as its much cheaper to buy Rogaine online, could this have any effect?
Any thoughts, is this aggressive MPB that's overpowering the minox or is it all in my head?

05-20-2013, 06:02 AM
its said that minox doesnt peak until at least 6 mo - 1 year. Then you dont know how long minox works "full strength" for you. Anyways your probably fine. It could be possible the carrier / nizoral is drying out your scalp causing itch. Try to get some type of conditioner for your hair to add moisture.